# SDR COMA9610145

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Contl Unit
- Part number: 78249024
- Condition: Malfunction
- Location: Lt Prop
- Part time: 12,695 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PROPELLER TAKES 30 SECONDS TO TRANSITION FROM FEATHER TO BETA RANGE.  REPLACED THE PROPELLER CONTROL UNIT.
